# SDR HEEA079730

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 16,890 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8701622
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FM NR 1 AUDIO BLEEDS OVER. FOUND R72 VOLUME POT BAD, S1 SELECTOR SWITCH BAD, AR2 HEADSET AMP BAD.  REPLACED AND REPAIRED.  BENCH CHECK GOOD.
